# SDR HEEA0016018

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bearing
- Part number: 406040339111
- Condition: Rough
- Location: Tail Rotor
- Component: 406040320101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HAS ROUGH BEARING.  SERIAL NUMBERS REMOVED ARE B98-1155 AND B98-1148.
